# SDR CALA2025091608966

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 36,674 hours, 13,245 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 3839001011
- Part serial: 5582A
- Condition: Faulted
- Location: Nlg Steering
- Part time: 34,630 hours, 12,698 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO 50 KTS PULLING LEFT DURING OPS CHECK OF N/W STEERING FOUND WHEN TURNING FULL LEFT METERING VALVE STICKS THEN RETURNS TO CENTER SLOWLY, CAN ALSO HEAR VALVE BYPASSING INTERNALLY. RECOMMEND METERING VALVE R/R. T/S USING FIM 32-51 TASK 810. REMOVED NLG STEERING METERING VALVE. REF AMM TASK 32-51-11-000-803. ADD EMP:U412893 STARTED INSTALLATION OF NLG STEERING METERING VALVE UP TO, AND INCLUDING, STEP 5.F.(1)(B). REF AMM TASK 32-51-11-400-802. REPLACEMENT BACKUP RINGS (P/N: BACR12BM111) NIS AND ARE ON AOG. ADD EMP:U412893 COMPLETED NLG STEERING METERING VALVE INSTALLATION PER 737 AMM 32-51-11-400-802. PER TECH SUPPORT REQ NEED TO TAXI AC FOR COMFORMATION OF REPAIR. PARTS USED:  29-3200-9-0001,QTY :1ROTABLE PARTS CHG:TT # 1248616 SN OFF 5582 PN OFF 29-3200-9-0001 VALVE, NLG, STE  OFF 29-3200-9-0001 5582 ON 29-3200-9-0001 0706 NOSE STEERING NOT CENTER PERFORMED ADJUSTMENT OF NOSE WHEEL STEERING CABLES REF AMM 32-51-00-820-803 AND 802 OPS CHECKS GOOD PER TECH SUPPORT REQ NEED TO TAXI AC FOR COMFORMATION OF REPAIR. TAXIED A/C NO ISSUES WITH PULLING EITHER DIRECTION AT THIS TIME A/C IS OK FOR SERVICE
